# SDR SWAA2016110409365

- Difficulty date: September 15, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 72,762 hours, 59,817 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C2662311
- Part serial: PA579
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT DELAMINATED AT BOTH INBOARD AND OUTBOARD CORNERS.  R&R NR 2 SLAT PER AMM.
